# SDR R61A20090089

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 14,078 hours, 9,964 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0253
- Condition: Unserviceable
- Location: L1 Door
- Part time: 6,230 hours, 4,471 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE L-1 DOOR SLIDE WAS UNPACKED, WHILE THE A/C WAS PARKED AT THE GATE.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR SLIDE PER EMB AMM, A/C WAS THEN RETURNED TO SERVICE.
